Pubblicazioni il cui periodico è "JOURNAL OF ENGINEERING MECHANICS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 19.

Articolo di rivista Baglieri, Orazio; Santagata, Ezio; Sapora, Alberto; Cornetti, Pietro; Carpinteri, Alberto (2017)
Fractional Viscoelastic Modeling of Antirutting Response of Bituminous Binders. In: JOURNAL OF ENGINEERING MECHANICS, vol. 143, D4016002 n. 5, pp. 1-8. - ISSN 0733-9399 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 1
[img]

Articolo di rivista Sapora, A; Cornetti, P.; Chiaia, B.; Lenzi, E.K.; Evangelista, L.R. (2017)
Nonlocal diffusion in porous media: A spatial fractional approach. In: JOURNAL OF ENGINEERING MECHANICS, vol. 143, D4016007 n. 5, pp. 1-7. - ISSN 0733-9399 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Ugo Icardi; Federico Sola (2014)
DEVELOPMENT OF AN EFFICIENT ZIG-ZAG MODEL WITH VARIABLE REPRESENTATION OF DISPLACEMENTS ACROSS THE THICKNESS. In: JOURNAL OF ENGINEERING MECHANICS, vol. 140 n. 3, pp. 531-541. - ISSN 0733-9399 [Disponibilità ristretta]
Web of Science: 8 - Scopus: 6
[img]

Articolo di rivista A. Fantilli; B. Chiaia (2013)
Golden ratio in the crack pattern of reinforced concrete structures. In: JOURNAL OF ENGINEERING MECHANICS, vol. 139 n. 9, pp. 1178-1184. - ISSN 0733-9399 [Disponibilità ristretta]
Web of Science: 8 - Scopus: 10
[img]

Articolo di rivista Ceravolo R.; Abbiati G. (2013)
Time Domain Identification of Structures: a Comparative Analysis of Output-Only Methods. In: JOURNAL OF ENGINEERING MECHANICS, vol. 139 n. 4, pp. 537-544. - ISSN 0733-9399 [Disponibilità ristretta]
Web of Science: 15 - Scopus: 17
[img]

Articolo di rivista G. Giunta;A. Catapano;S. Belouettar;P. Vannucci;E. Carrera (2012)
Failure Analysis of Composite Plates Subjected to Localized Loadings via a Unified Formulation. In: JOURNAL OF ENGINEERING MECHANICS, vol. 138, pp. 458-467. - ISSN 0733-9399
Web of Science: 0 - Scopus: 0

Articolo di rivista E. Masoero; F.K. Wittel; H.J. Herrmann; B. Chiaia (2012)
Hierarchical structures for a robustness-oriented capacity design. In: JOURNAL OF ENGINEERING MECHANICS, vol. 138 n. 11, pp. 1339-1347. - ISSN 0733-9399 [Disponibilità ristretta]
Web of Science: 3 - Scopus: 5
[img]

Articolo di rivista Cimellaro G.P.; Reinhorn A.M. (2011)
Multidimensional Performance Limit States for Hazard Fragility Functions. In: JOURNAL OF ENGINEERING MECHANICS, vol. 137 n. (1), pp. 47-60. - ISSN 0733-9399
Web of Science: 20 - Scopus: 28

Articolo di rivista E. Masoero; F.K. Wittel; H.J. Herrmann; B.M. Chiaia (2010)
Progressive collapse mechanisms of brittle and ductile framed structures. In: JOURNAL OF ENGINEERING MECHANICS, vol. 136, pp. 987-995. - ISSN 0733-9399 [Disponibilità ristretta]
Web of Science: 21 - Scopus: 33
[img]

Articolo di rivista A. Carpinteri; M. Corrado; M. Paggi; G. Mancini (2009)
New model for the analysis of size-scale effects on the ductility of reinforced concrete elements in bending. In: JOURNAL OF ENGINEERING MECHANICS, vol. 135 n. 3, pp. 221-229. - ISSN 0733-9399 [Disponibilità ristretta]
Web of Science: 15 - Scopus: 20
[img]

Articolo di rivista Luca Ridolfi,Amilcare Porporato,Roberto Revelli (2008)
Closure to "Green's Function of the Linearized de Saint-Venant Equations" by Luca Ridolfi, Amilcare Porporato, and Roberto Revelli. In: JOURNAL OF ENGINEERING MECHANICS, vol. 134, p. 809. - ISSN 0733-9399 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img] [img]

Articolo di rivista Ridolfi L.; Porporato A.; Revelli R. (2006)
Green's function of the Linearized de Saint-Venant equations. In: JOURNAL OF ENGINEERING MECHANICS, vol. 132(2), pp. 125-132. - ISSN 0733-9399 [Disponibilità ristretta]
Web of Science: 13 - Scopus: 16
[img]

Articolo di rivista Barpi F.; Valente S. (2000)
Numerical Simulation of Prenotched Gravity Dam Models. In: JOURNAL OF ENGINEERING MECHANICS, vol. 126/6, pp. 611-619. - ISSN 0733-9399 [Disponibilità ristretta]
Web of Science: 31 - Scopus: 40
[img]

Articolo di rivista A. Carpinteri; B. Chiaia; P. Bocca (1998)
Closure of "Size dependence of strength and fracture properties of brick masonry walls". In: JOURNAL OF ENGINEERING MECHANICS, vol. 124 n. 11, pp. 1300-1301. - ISSN 0733-9399
Web of Science: 0 - Scopus: 0

Articolo di rivista A. Carpinteri; R. Massabo' (1997)
Reversal in failure scaling transition of fibrous composites. In: JOURNAL OF ENGINEERING MECHANICS, vol. 123, pp. 107-114. - ISSN 0733-9399
Web of Science: 12 - Scopus: 12

Articolo di rivista Carpinteri A.; Chiaia B.; Bocca P. (1997)
Size dependence of strength and fracture properties of brick masonry walls. In: JOURNAL OF ENGINEERING MECHANICS, vol. 123 n. 8, pp. 816-822. - ISSN 0733-9399
Web of Science: 4 - Scopus: 7

Articolo di rivista P. Bonato; Ceravolo R.; A. De Stefano (1997)
Time-Frequency and Ambiguity Function Approaches in Structural Identification. In: JOURNAL OF ENGINEERING MECHANICS, vol. 123, pp. 1260-1267. - ISSN 0733-9399 [Disponibilità ristretta]
Web of Science: 13 - Scopus: 14
[img]

Articolo di rivista A. Carpinteri; S. Valente (1989)
Analysis of mixed mode fracture in concrete - Discussion on a paper by J.G. Rots and R. de Borst. In: JOURNAL OF ENGINEERING MECHANICS, vol. 115, pp. 2344-1347. - ISSN 0733-9399

Articolo di rivista Masoero E.; Wittel F.K; Herrmann H.J; Chiaia B.M
Progressive Collapse Mechanisms of Brittle and Ductile Framed Structures. In: JOURNAL OF ENGINEERING MECHANICS. - ISSN 0733-9399 (In stampa)
Web of Science: 21 - Scopus: 33

Questa lista è stata generata il Tue Nov 21 07:06:26 2017 CET.